Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  Local Integral Estimates and Removable Singularities for Quasilinear and Hessian Equations with Nonlinear Source Terms
 
 
Title: Local Integral Estimates and Removable Singularities for Quasilinear and Hessian Equations with Nonlinear Source Terms
Author: Phuc, Nguyen Cong
Verbitsky, Igor E.
Appeared in: Communications in partial differential equations
Paging: Volume 31 (2006) nr. 12 pages 1779-1791
Year: 2006-12-01
Contents: We obtain sharp integral estimates, characterize removable singularities, and deduce Liouville-type theorems as well as local nonexistence results for a class of quasilinear and Hessian equations and inequalities whose coefficients and data are non-negative measurable functions, or measures, on a domain Ω ⊂ n. Solutions which may be singular are understood in the entropy, potential-theoretic, or viscosity sense.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands